I do believe that fate has decided that I am not to look decent for the holidays. As you might remember, I got the haircut from he** before Thanksgiving. Thank heavens I was able to use chemo as an excuse for the way that it looked. It finally grew enough that my beautician could cut it and shape it. (still very, very short). Okay, so I am at the store looking for some type of hand lotion for dry skin. My hands are like sand paper. Usually I buy $1 jar of Dollar General lotion but I decided to go "name brand" this time. Finally I decide on a product by Oil of Olay. The tube read..."For Dry Skin...Revitalizes and Moisturizes". It felt good so I bought it. This was on Saturday. On Monday I panicked because the palms of my hands were a yellow colors. I immediately jumped out of bed and looked at my eyes. Hmmm, no yellow there so guess that my kidneys weren't failing. I wait on calling my onco in a panic! When I washed my hands, I noticed that whatever was on them was coming off. After much thinking (which can be time consuming and difficult w/ chemo brain) I decided to check the lotion that I had purchased. On the back of the tube, in very, very small black letters it said..."this will bring your skin the tone it has missed after summer". The darn stuff was a TANNING LOTION! So now I have yellow-orange hands and feet. When I had chemo yesterday my nurse was looking at me funny. I finally asked her if there was something wrong. She was wondering what was wrong w/ my hands. Rofl. Everyone enjoyed my mess, once again. BTW...I did take the tube of lotion back to the store and got a full refund. Guess that I will stick w/ Dollar General brand. At least I won't turn orange!
Post Edited By Moderator (Admin) : 8/23/2010 4:40:54 PM (GMT-6)